Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
291 Posts
Discussion Starter · #1 ·
I was wondering if anyone has experienced a change in their BM color after changing medications?I started back on Effexor XR and noticed my stools are lighter in color. Is this normal?
 
G

·
Vamplady - couldn't tell you specifically cos I'm not on any medication - have never been prescribed any and I've had IBS for over 10 years - however, my BM colours are like an ever-changing rainbow - pale brown, greenish, two tone - you name it. But seriously, as long as its not streaked with blood, or very claylike (which I think could indicate a liver disfunction but don't quote me cos I'm not medical) - I think a range is fairly normal, as is a range in consistency. I would also guess that, like a change in diet etc, surely a change in medication might very well precipitate a change in BM.Good luckSue
 

·
Registered
Joined
·
291 Posts
Discussion Starter · #4 ·
Well I work in a gastro doctors office which has a hepatologist and she said its more likely the Colestid I take. Whew!Joolie how long have you been on Effexor and what kind of experience have you had?
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top